# SDR IPXA2025021982679

- Difficulty date: February 11, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, CENTER WING FRONT SPAR STIFFENER AT STA 785.9 RBL 11 (REPAIR).  REPAIR DAMAGE AREA I.A.W SRM 57-10-10-2R-2 REV. 91, EGAT WORK SHEET NO.50116 AND UPS SREO-58151-REQ001 REV1, BOEING DWG NO. 111T2000 SH 21 REV: J, SH 22 REV: G, 111T5201 SH 2 REV: A AND 140T0520 SH 23 REV: -.
